# SDR C2XA98IA432

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12703
- Make and model: Emb EMB-120RT
- Aircraft serial: 120084
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay Box
- Part number: 12043270501
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - DURING CLIMB-OUT ON FLGHT 3764 - THE CREW REPORTED A LANDING GEAR WARNING.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR RELAY BOX, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
